# SDR CALA2024052901618

- Difficulty date: May 25, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N47291
- Make and model: Boeing 737-8
- Aircraft serial: 62182
- Aircraft time: 3,763 hours, 1,332 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Part number: UNKNOWN
- Condition: Full
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERT DUE TO LAV FULL AFTER SERVICING.    DUMPED LAVS AND BLUE JUICE CAME OUT FOR APPROX 30 SECONDS LAVS FULL, SERVICE LAV WASTE TANK 3 TIMES IAW AMM 12-17-01-610-801 WITH ALL OPS CHECKS GOOD.
